MathSciNet Relay Station
MathSciNet bibliographic data
MR1294540 (96b:57041) 57R85 (57R90)
Hara, Tamio Equivariant bordism of $(G,{\scr E})$-manifolds. Kyushu J. Math. 48 (1994), no. 2, 427–439.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement